# SDR VNAA202511260008

- Difficulty date: September 5, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON FLOOR SEAT RAILS BTW FS 349 TO FS 364, BTW FS 661+46 TO 661+74, BTW FS 720 TO FS 744 & BTW FS 847 TO FS 977 AT RBL 9 PASSENGER CABIN.   FLOOR SEAT RAILS BTW FS 349 TO FS 364, BTW FS 661+46 TO 661+74, BTW FS 720 TO FS 744 & BTW FS 847 TO FS 977 AT RBL 9 PASSENGER WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ900 AMM 53-00-49.
